# SDR WWQA20130606001

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N310EJ
- Make and model: Gulstm GIV
- Aircraft serial: 1109
- Aircraft time: 9,215 hours, 3,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT THE MAIN ENTRY DOOR WAS NOT CLOSING COMPLETELY.  MX FOUND DURING TROUBLESHOOTING THE PROBLEM A CRACK IN A FITTING AFT OF FRAME 169 WHERE THE MAIN ENTRY DOOR ACTUATOR ATTACHES.
